# SDR UALA2011080103984

- Difficulty date: July 31, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 75,011 hours, 21,713 cycles
- Engine: Pwa PW2037
- System (JASC): 4990 · APU Oil System
- Part: Cap
- Part number: 38622111
- Condition: Faulty
- Location: Apu Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEASE LEVER ON APU OIL CAP LOCKING MECHANISM IS MISSING.   CAP CAN BE REMOVED WITH TOOLS FOR OIL SERVICE AND IS SECURE WHEN REINSTALLED.  REPLACED APU OIL CAP WITH SERVICEABLE UNIT.
